# SDR JJBA20240304079

- Difficulty date: February 21, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 46-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3, LH OMEGA BEAM WING STUB INBD ANGLE BTW FRAME 46-50 FOUND CRACKED. CF3, LH OMEGA BEAM WING INBD ANGLE BTW FR 46-50 REMOVED FOR REPLACEMENT. LH NEW ANGLES REPAIR BTW FR46-50 INSTALLED
